On the theory of elliptically contoured distributions. (English) Zbl 0469.60019


60E10 Characteristic functions; other transforms
60E05 Probability distributions: general theory
Full Text: DOI


[1] Das Gupta, S; Eaton, M.L; Olkin, I; Perlman, M; Savage, L.J; Sobel, M, Inequalities on the probability content of convex regions for elliptically contoured distributions, (), 241-264 · Zbl 0253.60021
[2] Feller, W, ()
[3] Kelker, D, Distribution theory of spherical distributions and a location-scale parameter generalization, Sankhyā ser. A, 32, 419-430, (1970) · Zbl 0223.60008
[4] Lukacs, E, ()
[5] Schoenberg, I.J, Metric spaces and completely monotone functions, Ann. of math., 39, 811-841, (1938) · Zbl 0019.41503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.